RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 54, Issue 2, Pages 132–144 (Mi mz2396)  

Inverse theorems in the theory of rational approximations of functions of several variables

A. Khatamov

A. Navoi Samarkand State University

Full text: PDF file (811 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1993, 54:2, 858–866

Bibliographic databases:

UDC: 517.51
Received: 15.05.1992

Citation: A. Khatamov, “Inverse theorems in the theory of rational approximations of functions of several variables”, Mat. Zametki, 54:2 (1993), 132–144; Math. Notes, 54:2 (1993), 858–866

Citation in format AMSBIB
\Bibitem{Kha93}
\by A.~Khatamov
\paper Inverse theorems in the theory of rational approximations of functions of several variables
\jour Mat. Zametki
\yr 1993
\vol 54
\issue 2
\pages 132--144
\mathnet{http://mi.mathnet.ru/mz2396}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1244989}
\zmath{https://zbmath.org/?q=an:0812.41015}
\transl
\jour Math. Notes
\yr 1993
\vol 54
\issue 2
\pages 858--866
\crossref{https://doi.org/10.1007/BF01212852}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NL24600028}


Linking options:
  • http://mi.mathnet.ru/eng/mz2396
  • http://mi.mathnet.ru/eng/mz/v54/i2/p132

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:170
    Full text:63
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020